| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Insufficient Device Problem Information (3190); Priming Problem (4040)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
02/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose.The customer¿s blood glucose level was 25 mg/dl.Customer also reported that insulin was squirt on prime and unspecified error was also occurred.The insulin pump will not be returned for analysis.